# SDR 2005UALA00105

- Difficulty date: January 30, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Aircraft time: 36,614 hours, 27,284 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Damaged
- Location: Wing-Body Ovrht
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SFO DUE TO WING BODY OVERHEAT INDICATION.  CREW REPORTED RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED DURING CLIMB. PERFORMED TROUBLESHOOTING OF THE OVERHEAT DETECTION SYSTEM AND CONFIRMED A SHORT WITH RIGHT WING LEADING EDGE OVERHEAT DETECTOR LOOP M1204. REPLACED OVERHEAT DETECTOR LOOP M1204.
